I have been on Teva 1,25 of bisoprolol for a few months and it has been working well for me for Atrial flutter after a cardioversion. About 2 weeks ago teh pharmacy gaeve me sandoz brand and it is enteric coated and since then my heart has been all over the place and my BP not controlled at all. I am wondering if it is the brand? I don't feel any effect from them and usually after an hour or so I can feel them kick in and my BP is always 110/70 ish but on these its 150/95 and lots of skips
Bisoprolol fumarate: I have been on Teva 1,2... - AF Association
Hello teddy, we have heard people complain about apparent changes in their medication if a different manufacturer is used, but it doesn’t happen often. Can I suggest you have a chat with your pharmacist or ask your GP to specifically request the manufacturer which suits you best.
Just in case you don’t know, it is possible to edit posts by clicking on “more” shown at the bottom of your post and selecting “edit”......hope this helps
Thank you!! Didn't notice the random errors as was in such a hurry! Will speak to the pharmacist asap
Yes I was the same when they changed my meds from concor to bisoprolol the dr didnt think it makes any difference but it did as I felt significant change intially so I was alternating between the 2 brands as the pharmacit told they dont stock concor in Europe !
I suggest if you could stick with your original branch just discuss it with the chemist and make sure when your dr write the script to put beside it no substitute !!
Thank you I'm going to try that today. My new tablets are enteric coated and tiny whereas the normal ones were much bigger and not coated and could be broken in 2. Its definitely not the same as blood pressure unaffected by these and has been climbing. I crushed one last night and took it and my blood pressure came down
Its the brand. The generics just don't work like Cardicor, the original Bisoprolol. Unfortunately it is expensive and Doctors don't like the cost. I myself am constantly arguing with my doctor about this but had outright refusal to prescribe Cardicor which I was using for some years before I joined this surgery the last few months.
Best to speak to the pharmacist about this. See what they can do.They've helped me a lot even writing to the doctor about my plight. Having said that it's best to get it written from your consultant, which i forgot to do last time I saw him in January. That way it has to be followed up.
Thanks everyone I think it is definitely the brand as I tried breaking in 2 and they work like that! But still the horrible side effects and am being switched to nebivolol!
Hi everyone Thanks for all your messages and advice. After a chat with my cardiologist and the fact that I don't want an ablation at all now and plan to stick with meds I have changed to nebivolol from bisoprolol in order to minimise side effects as I will be on them long term and it is like night and day!! Hands and feet no longer freezing and have stopped nearly fainting when I stand up! All in 5 days plus pulse not as low (mid 60s rather than 50s) and BP better too xx
Not what you're looking for?
You may also like...
8 months on 2.5 Bisoprolol Fumarate & 2X5mg Apixaban. Had overcome most of the aches and pains but NOW THEY ARE BACK. Anyone have the same?
now after a week of not taking them I still feel terrible and wondered how long it takes for them...
Hi, After having 3 ablations, Im now af free and was feeling fine and back to
normal, just an...
Hello ..I have just been out with the dogs, realised my eyesight was quite blurry.
Thought about it...
Hi everyone, I have been having a debate with my pharmacist regarding Bisoprolol.